TITLE

SOME IDENTITIES INVOLVING ASSOCIATED SEQUENCES OF SPECIAL POLYNOMIALS

AUTHOR(S)
TAEKYUN KIM; DAE SAN KIM
PUB. DATE
January 2014
SOURCE
Journal of Computational Analysis & Applications;Jan2014, Vol. 16 Issue 1, p626
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we study some properties of associated sequences of special polynomials. From the properties of associated sequences of polynomials, we derive some interesting identities of special polynomials.
ACCESSION #
92700022

 

Related Articles

  • SOME NEW IDENTITIES ON THE TWISTED BERNOULLI AND EULER POLYNOMIALS. DOLGY, DMITRY V.; TAEKYUN KIM; BYUNGJE LEE; LEE, SANG-HUN // Journal of Computational Analysis & Applications;Apr2013, Vol. 15 Issue 3, p441 

    In this paper, we give some new and interesting identities on the twisted Bernoulli and Euler polynomials. Our identities are closely related to Euler identity for the Bernoulli numbers and polynomials.

  • SOME SPECIAL POLYNOMIALS AND SHEFFER SEQUENCES. DAE SAN KIM; TAEKYUN KIM; SANG-HUN LEE; DOLGY, DMITRY V. // Journal of Computational Analysis & Applications;Jan2014, Vol. 16 Issue 1, p702 

    In this paper we give some identities of several special polynomials arising from umbral calculus.

  • Calculating zeros of the second kind Euler polynomials. Ryoo, C. S. // Journal of Computational Analysis & Applications;Oct2010, Vol. 12 Issue 4, p828 

    Many mathematicians have studied the second kind Euler numbers and polynomials in the complex plane. One purpose of this paper is to investigate the zeros of the second kind Euler polynomials En(x). We also display the shape of the second kind Euler polynomials En(x).

  • On the Modified q-Euler Numbers and Polynomials with Weak Weight 0. JIN-WOO PARK; SEOG-HOON RIM; SUNG-SOO PYO; JONGKYUM KWON // Kyungpook Mathematical Journal;Sep2014, Vol. 54 Issue 3, p463 

    In this paper, we construct new q-extension of Euler polynomials with weight 0. These modified q-Euler polynomials are useful to study various identities of Carlitz's q-Bernoulli numbers.

  • New recurrence formulae for the Apostol-Bernoulli and Apostol-Euler polynomials. Wang, Jingzhe // Advances in Difference Equations;Dec2013, Vol. 2013 Issue 1, p1 

    The main purpose of this paper is by using the generating function methods and some combinatorial techniques to establish some new recurrence formulae for the Apostol-Bernoulli and Apostol-Euler polynomials. It turns out that some known results in (He and Wang in Adv. Differ. Equ. 2012:209,...

  • On the Modified q-Bernoulli Numbers of Higher Order with Weight. Kim, T.; Choi, J.; Kim, Y.-H.; Rim, S.-H. // Abstract & Applied Analysis;2012, p1 

    The purpose of this paper is to give some properties of the modified q-Bernoulli numbers and polynomials of higher order with weight. In particular, by using the bosonic p-adic q-integral on Zp, we derive new identities of q-Bernoulli numbers and polynomials with weight

  • Barnes' multiple Bernoulli and poly-Bernoulli mixed-type polynomials. Dolgy, Dmitry V.; Dae San Kim; Taekyun Kim; Takao Komatsu; Sang-Hun Lee // Journal of Computational Analysis & Applications;May2015, Vol. 18 Issue 5, p933 

    In this paper, we consider Barnes' multiple Bernoulli and poly-Bernoulli mixedtype polynomials. From the properties of Sheffer sequences of these polynomials arising from umbral calculus, we derive new and interesting identities.

  • Calculating zeros of the second kind Euler polynomials. Ryoo, C. S. // Journal of Computational Analysis & Applications;Jan2010, Vol. 12 Issue 1A, p828 

    Many mathematicians have studied the second kind Euler numbers and polynomials in the complex plane. One purpose of this paper is to investigate the zeros of the second kind Euler polynomials En(x). We also display the shape of the second kind Euler polynomials En(x).

  • SOME IDENTITIES OF THE GENERALIZED TWISTED BERNOULLI NUMBERS AND POLYNOMIALS OF HIGHER ORDER. Seog-Hoon Rim; Young-Hee Kim; Byungje Lee; Taekyun Kim // Journal of Computational Analysis & Applications;Jul2010, Vol. 12 Issue 3, p695 

    The purpose of this paper is to derive some identities of the higher order generalized twisted Bernoulli numbers and polynomials attached to x from the properties of the p-adic invariant integral. We give some interesting identities for the power sums and the generalized twisted Bernoulli...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics